# SDR 06FDEA1045

- Difficulty date: March 14, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE'S MODIFICATION FROM P TO F/ACF FOUND:  STA 1781 STR 39-41 RIGHT, EXTERNAL REPAIR DOUBLER.  EXISTING REPAIR WILL BE MODIFIED DURING P TO F CONVERSION (NC 30008).
